# SDR 2010FA0000479

- Difficulty date: April 10, 2010
- Submitted: May 17, 2010
- Operation: General aviation
- Aircraft: N844SC
- Make and model: Gulstm 690C
- Aircraft serial: 11701
- Aircraft time: 9,359 hours, 5,568 cycles
- Engine: Garrtt TPE3315
- Engine time: 6,013 hours, 3,785 cycles
- Propeller: Rotol R306382F7
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Part number: 3108138
- Condition: Dirty
- Location: Lt Engine
- Part time: 6,013 hours, 5,568 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

DURING FLIGHT, LT ENGINE OIL TEMP NEARED RED LINE BUT DID NOT GO OVER.  NO OTHER ENGINE PARAMETERS HAD ANY DEFECT.  THE PILOT SHUTDOWN THE LT ENGINE AS A PRECAUTION AND LANDED WITH NO OTHER INCIDENTS.  MX REMOVED REAR SCAVANGE PUMP AND CLEANED OIL RESIDUE FROM JET TUBE AND FROM TRANSFER TUBE.  INSTALLED NEW SEALS AND GASKETS, INSPECTED FILTER WITH NO DEFECTS, AND CHANGED OIL.  GROUND RUNS AND 2.7 HOUR FLIGHT BACK TO AIRPORT  CONFIRMED OIL TEMP STAYED IN GREEN AND MATCHED THE RT ENGINE EXACTLY.  NO OTHER FAULTS FOUND.
